Responses

Download PDFPDF

Thalidomide and its derivatives: emerging from the wilderness
Free
Compose Response

Plain text

  • No HTML tags allowed.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.
Author Information
First or given name, e.g. 'Peter'.
Your last, or family, name, e.g. 'MacMoody'.
Your email address, e.g. higgs-boson@gmail.com
Your role and/or occupation, e.g. 'Orthopedic Surgeon'.
Your organization or institution (if applicable), e.g. 'Royal Free Hospital'.
Statement of Competing Interests

PLEASE NOTE:

  • Responses are moderated before posting and publication is at the absolute discretion of BMJ, however they are not peer-reviewed
  • Once published, you will not have the right to remove or edit your response. Removal or editing of responses is at BMJ's absolute discretion
  • If patients could recognise themselves, or anyone else could recognise a patient from your description, please obtain the patient's written consent to publication and send them to the editorial office before submitting your response [Patient consent forms]
  • By submitting this response you are agreeing to our full [Response terms and requirements]

Vertical Tabs

Other responses

Jump to comment:

  • Published on:
    Old drugs – new uses
    • Johan Haux, Doctor
    • Other Contributors:
      • SE-541 85 Skövde, Sweden

    Dear Editor

    The review on thalidomide in a fine way illustrates how different diseases may respond to the same drug, and why.[1] In addition to the conditions discussed in the review, thalidomide has also been evaluated in patients with cardiac congestion.[2] The rationale behind that is that TNF-a and other cytokines are involved in the pathogenesis for this condition too, however, the picture is complex and we h...

    Show More
    Conflict of Interest:
    None declared.
  • Published on:
    Reversible thalidomide neuropathy

    Dear Editor

    Thank you very much for an excellent review of thalidomide. It really made an interesting reading.

    I would like to describe a case of thalidomide-induced peripheral neuropathy that I came across. A 58-year old man was diagnosed to have multiple myeloma three years ago and was treated with a combination of melphalan and steroids. He responded well to that treatment protocol. He presented eigh...

    Show More
    Conflict of Interest:
    None declared.